# SDR UIEA2023070500705

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,854 hours, 26,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carrier Assy
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT SERVICE DOOR (843) BOTTOM GIRT BAR CARRIER, BOTH SPRINGS LOOSE( RH AFT SERVICE DOOR (843) BOTTOM GIRT BAR CARRIER, WAS REPLACED PER AMM 25-66-03-404-098 REQUIREMENTS. NO FURTHER DEFECTS NOTED )
